Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The eigenvalue behavior of certain convolution equations


Author: H. J. Landau
Journal: Trans. Amer. Math. Soc. 115 (1965), 242-256
MSC: Primary 47.70
DOI: https://doi.org/10.1090/S0002-9947-1965-0199745-4
MathSciNet review: 0199745
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Calderon, F. Spitzer, and H. Widom, Inversion of Toeplitz matrices, Illinois J. Math. 3 (1959), 490-498. MR 0121652 (22:12386)
  • [2] W. H. J. Fuchs, On the eigenvalues of an integral equation, Notices Amer. Math. Soc. 10 (1963), 352.
  • [3] H. J. Landau and H. O. Pollak, Prolate spheroidal wave functions, Fourier analysis and uncertainty. II, Bell System Tech. J. 40 (1961), 65-84. MR 0140733 (25:4147)
  • [4] -, Prolate spheroidal wave functions, Fourier analysis and uncertainty. III, Bell System Tech. J. 41 (1962), 1295-1336. MR 0147686 (26:5200)
  • [5] F. Riesz and B. Sz-Nagy, Functional analysis, Ungar, New York, 1955. MR 0071727 (17:175i)
  • [6] D. Slepian and H. O. Pollak, Prolate spheroidal wave functions, Fourier analysis and uncertainty. I, Bell System Tech. J. 40 (1961) 43-64. MR 0140732 (25:4146)
  • [7] H. Widom, Extreme eigenvalues of N-dimensional convolution operators, Trans. Amer. Math. Soc. 106 (1963), 391-414. MR 0145294 (26:2825)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70

Retrieve articles in all journals with MSC: 47.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0199745-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society